MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Model Number GALB-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a galaxy-assisted biopsy of a lesion located at the right upper lobe, the patient developed pneumothorax.The injury was found on x-ray.The patient was treated with a chest tube and overnight admission.The physician states the injury is not a result of the galaxy system, and attributes the injury to the biopsy of lesion 1.No malfunctions were reported.Although there were no malfunctions reported, the use of the scope may have contributed to the injury.
 
Additional Manufacturer Narrative
Failure analysis was not performed as the scope was not returned.Video logs were reviewed and found no user errors were observed.The physician attributed the injury to the biopsy.No malfunctions were reported.The complaint is reported due to the following conclusion: during a galaxy-assisted biopsy procedure, the patient developed pneumothorax.The injury was found by x-ray.The patient was treated with a chest tube and admitted overnight.System manufacturing records were reviewed and found no issues associated with this case.Bronchoscope manufacturing records were reviewed and found no issues associated with this case.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key20799543
Report Number3021325287-2024-00019
Device Sequence Number6895289
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public010085004882500010202408050117250200
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberGALB-001
Device Lot Number2024080501
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite